# SDR UALA2011101005481

- Difficulty date: October 7, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,986 hours, 9,773 cycles
- Engine: Pwa PW4052
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 4300702
- Part serial: 102
- Condition: Failed
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC MODE AND LT PROBE HEAT MESSAGES, LOSS OF LT ENGINE EPR INDICATION ON ENGINE START WITH EEC GOING TO ALTERNATE.  REPLACED EEC ALTERNATOR PER MM, OPS CHECKED GOOD, NO FAULTS IAW WDM 30-24-41.
